Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 86, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 2, 2010, 1:51 PM CDT for 16 counties in Florida; 5 counties in Alabama. It took effect at Oct 3, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2010, 1:51 PM CDT (18:51 UTC)
- In effect from
- Oct 3, 2010, 12:00 PM CDT
- Expired
- Oct 3, 2010, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 21 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
831 WWUS82 KTAE 021851 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 251 PM EDT SAT OCT 2 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND MOST OF THE FLORIDA BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/ SUNDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ SUNDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM CDT SUNDAY AFTERNOON THROUGH 6 PM CDT SUNDAY EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND HIGH KBDI VALUES... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/ MONDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ MONDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM CDT MONDAY AFTERNOON THROUGH 6 PM CDT MONDAY EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND HIGH KBDI VALUES... FLZ007>019-026>028-031000- /O.UPG.KTAE.FW.A.0072.101003T1700Z-101004T0000Z/ /O.NEW.KTAE.FW.W.0086.101003T1700Z-101003T2300Z/ /O.NEW.KTAE.FW.A.0073.101004T1700Z-101004T2300Z/ /O.CON.KTAE.FW.W.0085.000000T0000Z-101002T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR- 251 PM EDT SAT OCT 2 2010 /151 PM CDT SAT OCT 2 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED EACH AFTERNOON THROUGH AT LEAST MONDAY. IN ADDITION...DISPERSION VALUES ABOVE 75 ARE POSSIBLE ON SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ029-034-108-112-114-115-118-127-128-134-031000- /O.UPG.KTAE.FW.A.0072.101003T1700Z-101004T0000Z/ /O.NEW.KTAE.FW.W.0086.101003T1700Z-101003T2300Z/ /O.NEW.KTAE.FW.A.0073.101004T1700Z-101004T2300Z/ LAFAYETTE-INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 251 PM EDT SAT OCT 2 2010 /151 PM CDT SAT OCT 2 2010/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED EACH AFTERNOON ON SUNDAY AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-031000- /O.UPG.KTAE.FW.A.0072.101003T1800Z-101003T2300Z/ /O.NEW.KTAE.FW.W.0086.101003T1800Z-101003T2300Z/ /O.NEW.KTAE.FW.A.0073.101004T1800Z-101004T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 151 PM CDT SAT OCT 2 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT TO 6 PM CDT SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM CDT TO 6 PM CDT MONDAY... RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE EXPECTED EACH AFTERNOON ON SUNDAY AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 42-DVD
2 follow-up statements
820 WWUS82 KTAE 030815 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 415 AM EDT SUN OCT 3 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH 6 PM CDT THIS EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND HIGH KBDI VALUES... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ MONDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ MONDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM CDT MONDAY AFTERNOON THROUGH 6 PM CDT MONDAY EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND HIGH KBDI VALUES... .A STRONG HIGH WILL CONTINUE TO BUILD SOUTHEAST TOWARDS THE AREA TODAY. SO COMPARED TO YESTERDAY...EVEN DRIER AIR WILL FILTER INTO THE AREA. FOR THE FLORIDA ZONES...EXPECT MORE THAN FOUR HOURS OF BELOW 35 PERCENT. IN ADDITION...MUCH OF THIS AREA WILL SEE HIGH DISPERSIONS ABOVE 75. SOUTHEAST ALABAMA COUNTIES WILL SEE RELATIVE HUMIDITY BELOW 30 PERCENT COMBINED WITH 20 FOOT WINDS OF 10 MPH AND GREATER AND KBDI VALUES GREATER THAN 500. FOR THIS REASON RED FLAG WARNINGS REMAIN IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR ALL THESE AREAS. ALTHOUGH VERY DRY...GEORGIA COUNTIES WILL NOT SEE THEIR 20 MPH WIND REQUIREMENT MET. FOR MONDAY AFTERNOON... ALTHOUGH DISPERSIONS INDICES WILL DECREASE...THE AIR MASS WILL REMAIN VERY DRY. FIRE WEATHER WATCHES REMAIN IN EFFECT FOR THE FLORIDA AND ALABAMA COUNTIES. FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-032315- /O.CON.KTAE.FW.W.0086.101003T1700Z-101003T2300Z/ /O.CON.KTAE.FW.A.0073.101004T1700Z-101004T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 415 AM EDT SUN OCT 3 2010 /315 AM CDT SUN OCT 3 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY AFTERNOON THROUGH EVENING. ...FIRE WEATHER WATCH IN EFFECT FROM ... FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED EACH AFTERNOON THROUGH AT LEAST MONDAY. IN ADDITION...DISPERSION VALUES ABOVE 75 ARE POSSIBLE ON THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-032315- /O.CON.KTAE.FW.W.0086.101003T1800Z-101003T2300Z/ /O.CON.KTAE.FW.A.0073.101004T1800Z-101004T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 315 AM CDT SUN OCT 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE EXPECTED EACH AFTERNOON ON SUNDAY AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BLOCK
689 WWUS82 KTAE 031819 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EDT SUN OCT 3 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... ...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/ MONDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ MONDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM CDT MONDAY AFTERNOON THROUGH 6 PM CDT MONDAY EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/ TUESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM CDT TUESDAY AFTERNOON THROUGH 6 PM CDT TUESDAY EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-041015- /O.UPG.KTAE.FW.A.0073.101004T1700Z-101004T2300Z/ /O.NEW.KTAE.FW.W.0087.101004T1700Z-101004T2300Z/ /O.NEW.KTAE.FW.A.0074.101005T1700Z-101005T2300Z/ /O.CON.KTAE.FW.W.0086.000000T0000Z-101003T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 219 PM EDT SUN OCT 3 2010 /119 PM CDT SUN OCT 3 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TUESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING... FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED EACH AFTERNOON THROUGH TUESDAY. IN ADDITION...DISPERSION VALUES ABOVE 75 ARE POSSIBLE ACROSS MAINLY INLAND PORTIONS OF THE FLORIDA PANHANDLE EACH AFTERNOON THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-041015- /O.UPG.KTAE.FW.A.0073.101004T1800Z-101004T2300Z/ /O.NEW.KTAE.FW.W.0087.101004T1800Z-101004T2300Z/ /O.NEW.KTAE.FW.A.0074.101005T1800Z-101005T2300Z/ /O.CON.KTAE.FW.W.0086.000000T0000Z-101003T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 119 PM CDT SUN OCT 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY... RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE EXPECTED EACH AFTERNOON THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 42-DVD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 2, 9:21 AM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Oct 2, 9:21 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1021 AM EDT SAT OCT 2 2010
.UPDATE...MEAN UPPER TROUGH REMAINS IN PLACE OVER THE REGION THIS
MORNING WITH AN SURFACE LOW OFF THE FLORIDA EAST COAST. OTHER THAN
A SMALL AREA OF MID-LEVEL CLOUDS OVER THE WESTERN CWA AND THE
SLIGHT CHANCE OF AN AFTERNOON SHOWER OVER DIXIE COUNTY...SHOULD BE
CHAMBER OF COMMERCE TYPE OF DAY WITH MOSTLY CLEAR SKIES AND
TEMPERATURES RISING INTO THE MID 80S.
&&
.AVIATION...VFR WILL PREVAIL THROUGH THE DAY. A BAND OF BKN TO
OVC CIGS AT 7500 TO 8000 FT STRETCHING FROM NEAR KDHN TO JUST EAST
OF KECP IS EXPECTED TO SCATTER OUT THIS MORNING. N TO NE WINDS
GENERALLY BETWEEN 5 AND 10 KNOTS ARE EXPECTED THROUGH THE DAY.
&&
.MARINE...LOW PRESSURE OFF THE FLORIDA EAST COAST WILL GENERATE
LIGHT TO MODERATE NORTH TO NORTHEAST FLOW OVER THE WATERS TODAY.
WINDS AND SEAS WILL INCREASE TONIGHT IN THE WAKE OF A DRY COLD
FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 85 53 84 47 79 / 0 0 0 0 0
PANAMA CITY 85 60 81 53 79 / 0 0 0 0 0
DOTHAN 84 51 79 45 77 / 0 0 0 0 0
ALBANY 84 52 81 47 77 / 0 0 0 0 0
VALDOSTA 84 55 83 48 78 / 0 0 0 0 0
CROSS CITY 86 55 85 50 82 / 20 10 0 0 0
APALACHICOLA 84 57 82 52 79 / 10 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...NONE.
FL...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL
BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL GULF...
COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...
GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...INLAND
FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...
INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
LEON...LIBERTY...MADISON...SOUTH WALTON...WASHINGTON.
RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM
EDT /6 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
CALHOUN...CENTRAL WALTON...GADSDEN...HOLMES...INLAND BAY...
INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...LEON...
LIBERTY...MADISON...WASHINGTON.
GM...NONE.
&&
CAMP/VAN DYKEHazardous weather outlook, Oct 2, 3:43 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 443 AM EDT SAT OCT 2 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-030900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 443 AM EDT SAT OCT 2 2010 /343 AM CDT SAT OCT 2 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... MILD TEMPERATURES AND LOW DEWPOINTS WILL RESULT IN LOW RELATIVE HUMIDITY LEVELS THIS AFTERNOON...WHICH WILL AID THE DEVELOPMENT AND SPREAD OF WILDFIRES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... CONDITIONS WILL REMAIN DRY THROUGH MOST...IF NOT ALL OF THE FORECAST PERIOD. MAIN CONCERNS WILL REMAIN WITH RESPECT TO FIRE WEATHER...AS THE DRY AIR WILL BE REINFORCED DURING THE SECOND HALF OF THE WEEKEND. THIS DRIER AIR WILL ALLOW LOW RELATIVE HUMIDITY VALUES TO CONTINUE EACH AFTERNOON. A TIGHTENING GRADIENT SUNDAY INTO THE EARLY PORTION OF NEXT WEEK WILL LIKELY BRING A PERIOD OF CAUTIONARY...OR LOW END ADVISORY LEVEL WINDS TO THE COASTAL WATERS SUNDAY NIGHT INTO MONDAY MORNING. THE PATTERN WILL BE SLOW TO CHANGE RESULTING IN WINDS FLIRTING WITH CAUTIONARY LEVELS ACROSS THE COASTAL WATERS INTO AT LEAST THE MIDDLE PORTION OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 3:29 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Oct 2, 1:51 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
Nearby
Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.